Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online
Ask a Homeopath   »  

Pain in left rib area, swollen eyes yellow, sticky and sleepless. Had delirium. Adderall helps. What is wrong with me?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 851 Questions
I am 31 female and last several years had faint to severe pain in left side. It feels like the bottom rib is poking into a swollen organ. I have been on adderall since 2007. I know its horrible for me. I fasted this past weekend for 3 days and not even a true fast bc i ate fruit and drank plenty of fluids. I had to come off of it bc I turned completely yellow, my face looked younger instantly (i had felt for last six months i had aged terribly), my eyes got swollen-yellow-stingy-sticky and I smelled funny sweet. I also urinated quite a bit all of a sudden and it was so concentrated and irritated me. I was officially off this fast Monday. Today is Wednesday. Did I cleanse myself of some horrible toxins or do I have a serious problem? I had delirium because I had to stay up Sunday night to cram for two big exams that I was blind sided by. The no rest perhaps irritated me. I knew not to take adderall on a fast but I took it Sunday night to stay awake. At about 3 am, my mind went out of control and even after the fast has been over, I still feel like a brand new person mentally. It's a little frightening but refreshing. Is it also possible to cleanse the brain. I assume it too can absorb and house horrible toxins. I am also on Viibryd 40 mg. Which I take at night bc it started making me drowsy during the day. All my life I have been on the verge of a nap. Adderall gave me life back but now the ingredients have changed...the Barr/Teva brand if you call them will admit the government won't allow them to make it the way they used to. Now it certainly feels like poision. Im on 30mg of Adderall. I can sleep like a baby on it. What in the world is wrong with me. I have had blood, thyroid, hormones checked and everything as usual is always normal. I even thought I went through an early change. :(
Posted Tue, 22 May 2012 in Alternative Medicine
Answered by Dr. Ratnesh Pandey 34 hours later

As per the details provided there are multiple problems to be addressed.

The first impression to me is that you are taking lot of medicine including Adderall and Viibryd since long time.

Before continuing this discussion I would like to inquire the following:

1) Who prescribed you these medicine and
2) What was the duration for medicine and
3) What was the diagnosis is made by your doctor.
4) About your family history, any surgery or any other disease.

All these medicine you take have side effects over long term.

It is a known that most of your problem are due to these medicine you are taking. insomnia are one of the problem due to medicine you are taking.

I would suggest you to gradually withdraw from these medicines under the guidance of the competent expert. You cannot stop suddenly as they have serious adverse effects. If I were your doctor I would make you independent on such medicines which have addictive potential and put you on safer alternative homeopathic medicines.

As you have told that all your investigation reports are normal so need not worry.

For your diet and weight I suggest you to go for natural treatment like homoeopathy and Ayurveda which is safe and effective. You can find an expert who practices alternative medicine in your nearby city.

You can start Pothos Q 10 drops with half cup of water which will give you relief
Phytolacca Berry tablet 4 tab twice a day.

You may note how you are progressing and report to me after a month.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor